English
 
User Manual Privacy Policy Disclaimer Contact us
  Advanced SearchBrowse

Item

ITEM ACTIONSEXPORT
  Validating estimates of the growth rate of structure with modified gravity simulations

Barreira, A., Sánchez, A. G., & Schmidt, F. (2016). Validating estimates of the growth rate of structure with modified gravity simulations. Physical Review D, 94(8): 084022, pp. 1-19. doi:10.1103/PhysRevD.94.084022.

Item is

Basic

show hide
Item Permalink: http://hdl.handle.net/11858/00-001M-0000-002B-BCAB-F Version Permalink: http://hdl.handle.net/11858/00-001M-0000-002B-BCAC-D
Genre: Journal Article

Files

show Files
hide Files
:
barreira.pdf (Any fulltext), 843KB
 
File Permalink:
-
Name:
barreira.pdf
Description:
-
Visibility:
Private
MIME-Type / Checksum:
application/pdf
Technical Metadata:
Copyright Date:
-
Copyright Info:
-
License:
-

Locators

show

Creators

show
hide
 Creators:
Barreira, Alexandre1, Author              
Sánchez, Ariel G.2, Author              
Schmidt, Fabian1, Author              
Affiliations:
1Physical Cosmology, MPI for Astrophysics, Max Planck Society, ou_2205644              
2Optical and Interpretative Astronomy, MPI for Extraterrestrial Physics, Max Planck Society, ou_159895              

Content

show

Details

show
hide
Language(s): eng - English
 Dates: 2016-10
 Publication Status: Published in print
 Pages: -
 Publishing info: -
 Table of Contents: -
 Rev. Method: Peer
 Identifiers: DOI: 10.1103/PhysRevD.94.084022
 Degree: -

Event

show

Legal Case

show

Project information

show

Source 1

show
hide
Title: Physical Review D
  Abbreviation : Phys. Rev. D
Source Genre: Journal
 Creator(s):
Affiliations:
Publ. Info: -
Pages: - Volume / Issue: 94 (8) Sequence Number: 084022 Start / End Page: 1 - 19 Identifier: ISSN: 1550-7998